# SDR ASAA2016110918616

- Difficulty date: November 9, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 34,823 hours, 10,206 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Defective
- Location: Cockpit
- Part time: 34,963 hours, 10,561 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S MCP CRS SELECTOR WINDOW HAS DAMAGED SEGMENTS.  ACFT GROUNDED.  REMOVED & REPLACED THE MODE CONTROL PANEL IAW AMM 22-11-34, INSTALLATION TEST PASSED. ACCOMPLISHED DFCS LRU INTERFACE TEST FOR MCP 32, LAND VERIFY TEST 49 & HGS SENSOR TEST FOR FCC/AT IAW AMM 22-00-01 & SMM 34-36-00, ALL TEST PASSED. ACFT REMAINS CAT III A AUTOLAND & HGS QUALIFIED, STATUS SCREW REFLECT SAME.
